MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number ASKU
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable alb2 albumin gen.2 and tp2 total protein gen.2 results for one patient from different samples with cobas 8000 c702 module serial numbers(b)(4).The reporter stated the patient¿s albumin level has been slowly declining over the past few days with total protein levels increasing slightly.The customer suspects an interference as the results do not match the clinical picture of the patient.Sample (b)(6): tested on serial number (b)(4).The initial alb result at 11:31 was 4.5 g/l.The repeated result at 12:12 was 4 g/l.The second repeated result at 13:57 was 3.9 g/l.The third repeated result at 14:46 was 4.6 g/l.The tp result was 71.5 g/l.Sample (b)(6): tested on serial number (b)(4) (initial result) and (b)(4) (repeated result) the initial alb result at 19:54 was 3.4 g/l.The repeated result at 22:00 was 4.1 g/l.The tp result was 73.3 g/l.Sample (b)(6): tested on serial number (b)(4).On (b)(6)2021, the alb result was 3.7 g/l.The tp result was 70.8 g/l.The questionable albumin results were not reported outside of the laboratory.It is unknown if the questionable total protein results were reported outside of the laboratory.This medwatch is for tp.Refer to the medwatch with patient identifier (b)(6) for the alb assay.
 
Additional Manufacturer Narrative
No further information was provided.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13054072
Report Number1823260-2021-03821
Device Sequence Number17439558
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown